# SDR DALA2019110606423

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 48,146 hours, 34,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20D CEILING EMERGENCY LIGHT INOPERATIVE. MAINTENANCE FOUND THE LIGHT ASSEMBLY DISCONNECTED. ONCE THE LIGHT WAS RECONNECTED THE OPERATION CHECKED GOOD REF B717 WDM 33-51 AND THE AIRCRAFT RETURNED TO SERVICE. (LP #6370942)
